MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703120
Medical Device Problem Codes Peeled/Delaminated (1454); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: impact code f1001 captures the reportable event of aborted procedure.
 
Event or Problem Description
It was reported that, during a greenlight vaporization of the prostate procedure using a sensor wire, the coating was falling apart at the distal part leading the guidewire not to work well, and the procedure was not completed due to the patient's stenosis there were no patient complications reported.This event is being reported for an aborted procedure with a patient under sedation.
 
Additional Manufacturer Narrative
Block h6: impact code f1001 captures the reportable event of aborted procedure.Block h11: the returned sensor wire was analyzed, and the evaluation found that the sleeve detached and kinked at the distal part.During magnification, it was observed closely the distal and central part of the device peeled.The reported complaint was confirmed.Additionally, it was found that the device had the ptfe peeled.This could be related to handling and manipulation of the device during procedure, it is probable that an excess of force applied to the device such as operational factors during their use could lead to peel the ptfe from the sensor wire and also kink and detach the sleeve.Based on the analysis results, the most probable cause is "adverse event related to procedure" since the adverse event occurred during the procedure and the device had no influence on event.
 
Event or Problem Description

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19977895
Report Number2124215-2024-49644
Device Sequence Number7115544
Product Code EZB
UDI-Device Identifier08714729376385
UDI-Public08714729376385
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703120
Device Catalogue Number670-312
Device Lot Number0033257624
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown